# SDR 7272005N234CA

- Difficulty date: July 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N234CA
- Make and model: Amd FALCON
- Aircraft serial: 17
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF FROM NR 1 ENGINE INGESTED A BIRD.  THIS OCCURRED AFTER V1.  JUST AFTER ROTATION THE NR1 ENGINE QUIT.  IT WAS RESTARTED AND THE AIRCRAFT CLIMBED TO THE ASSIGNED ALTITUDE.  THE CREW NOTIFIED THE TOWER AND RETURNED TO DEPARTURE.  (K)
